Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    something serious?
    avatar
    An_252262 posted:
    I am nineteen years old and have suffered from acid reflux symptoms for more than two years now. When I told my doctor that I had been taking Tums around five times a day, the nurse seemed concerned but my doctor just immediately put me on Prilosec. I have been taking it for more than a year, but haven't seen much progress. I also have a lot of gas, as well as on and off nausea. Should I be concerned? Could it be something serious?
    Reply
     
    avatar
    calgal37 responded:
    If there hasn't been any change or progress, it's time to consult with your doctor again. When you see the doc, make sure to ask to be checked for H. pylori in addition to any other tests that need to be run.

    Are you also following a GERD friendly diet? It can be very helpful in many cases. Also consider any lifestyle changes that might be needed as well.


    Spotlight: Member Stories

    Hi! I'm a 24 year old female with Interstitial Cystitis, for which I have an InterStim Unit. I was diagnosed in November of 2008 after having 3 su...More

    Helpful Tips

    Try Natural options
    Gaviscon really helps me when I am desperate. Tablets, not the mint-flavored liquid! Also, try DGL Tablets and Slippery Elm capsules. It ... More
    Was this Helpful?
    4 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.